# SDR ASAA2017030120165

- Difficulty date: March 1, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 32,154 hours, 9,685 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161080
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120CF HAS A VERY DEEP GOUGE. GROUNDED - YES. FABRICATED NEW PANEL FOR FWD CARGO PIT 120CF. FABRICATE CARGO FLOOR PANEL IAW GPM 05-00-85 4.A.2 AND IAW BAC DWG 453A1610 REV A.
